MathSciNet Relay Station
MathSciNet bibliographic data
MR1855839 47A60 (47A16 47B37 47D06 47E05)
deLaubenfels, R.; Emamirad, H. Chaos for functions of discrete and continuous weighted shift operators. Ergodic Theory Dynam. Systems 21 (2001), no. 5, 1411–1427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement